# SDR NACA20040019

- Difficulty date: April 21, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 66,233 hours, 49,991 cycles
- Engine: Pwa JT8D7B
- Engine time: 59,291 hours, 56,924 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Part number: 80034
- Condition: Worn
- Location: Shutoff Valve
- Part time: 262 hours, 251 cycles
- Component: Shutoff Valve, Pwa
- Component part number: 320115
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LITE CAME ON DURING CLIMB.  RETARDED THROTTLES AND LITE WENT OUT.  RE-APPLIED CLIMB POWER AND LITE CAME BACK ON.   REPLACED WING ANTI-ICE HIGH PRESSURE SHUT-OFF VALVE GASKETS.  CHECKED GOOD.
